# SDR HALA2008122200898

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 65,665 hours, 30,563 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 5203
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AUTOPILOT DISCONNECT LIGHT ILLUMINATED.  EICAS MESSAGE-AUTOPILOT DISCONNECT DISPLAYED AND LAND 3 DISPLAYED ON ASA.  WITH CENTER AP SYSTEM ENGAGED IN COMMAND 2202084 3863 5203 CTR.  PERFORMED MCDP TEST, FAULTS NO INFLT.  FCC CENTER GROUND TEST 01 FLT 01 FAULTS NO LAND 3, FCC LT-CTR CHANNEL AND FCC RT-LT CHANNEL CODE 111010 AND 121000.   REMOVED AND REPLACED CENTER FCC AMM 22-11-01 2823692.  ACCOMPLISHED MCDP TEST NR 40, TEST PASSED.  AIRCRAFT RETAINS LAND 3 STATUS, PER AMM 22-00-02.
